Alert archive / Alabama / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 250, NWS Birmingham, AL

July 27, 2012Blount County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jul 27, 2012, 4:28 PM CDT for Blount County, Alabama. It was in force for 32 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2012, 4:28 PM CDT (21:28 UTC)
Expired
Jul 27, 2012, 5:00 PM CDT
In force
32 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

County Blount County, AL

The radar

The Birmingham radar (KBMX), 94 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 4:37 PM CDTTSTM WND DMGOneonta, ALNUMEROUS TREES AND SOME POWER LINES DOWNED ACROSS THE CITY OF ONEONTA. TIME ESTIMATED FROM RADAR.
Jul 27, 4:43 PM CDTHAIL 11 Ne Oneonta, AL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.5 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2012-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1540 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2012-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1540 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
840 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

466 
WUUS54 KBMX 272128
SVRBMX
ALC009-272200-
/O.NEW.KBMX.SV.W.0250.120727T2128Z-120727T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
428 PM CDT FRI JUL 27 2012

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BLOUNT COUNTY IN ALABAMA...

* UNTIL 500 PM CDT

* AT 426 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60   
  MPH...AND QUARTER SIZE HAIL.  THIS STORM WAS LOCATED NEAR          
  ROSA...OR NEAR ONEONTA...AND   MOVING SOUTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ONEONTA AND HIGHLAND LAKE.

WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3405 8633 3398 8633 3394 8637 3394 8633
      3393 8633 3391 8635 3389 8634 3388 8634
      3384 8640 3394 8662 3411 8653
TIME...MOT...LOC 2127Z 294DEG 18KT 3398 8647

$$

56
1 follow-up statement
203 
WWUS54 KBMX 272142
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
442 PM CDT FRI JUL 27 2012

ALC009-272200-
/O.CON.KBMX.SV.W.0250.000000T0000Z-120727T2200Z/
BLOUNT AL-
442 PM CDT FRI JUL 27 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
BLOUNT COUNTY UNTIL 500 PM CDT...

AT 436 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
ONEONTA...MOVING SOUTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EASTERN BLOUNT COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3405 8633 3398 8633 3394 8637 3394 8633
      3393 8633 3391 8635 3389 8634 3384 8641
      3392 8656 3408 8645
TIME...MOT...LOC 2142Z 294DEG 18KT 3395 8639

$$

56

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 2:58 PM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, Jul 27, 2:58 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
258 PM CDT FRI JUL 27 2012

.DISCUSSION...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE ONGOING AT
FORECAST TIME THIS AFTERNOON.  ACTIVITY BEGAN TO SPRING UP RIGHT
AROUND NOON...WHICH WAS RIGHT ABOUT THE TIME EVERYBODY REACHED THE
CONVECTIVE TEMPERATURES OF 88 DEGREES OFF THIS MORNING'S SOUNDING.
ADDITIONALLY...A COUPLE OF SHORTWAVES ROUNDING THE BASE OF THE
LARGER TROUGH CENTERED OVER THE GREAT LAKES IS HELPING TO SPARK THIS
AFTERNOON'S CONVECTIVE ACTIVITY.  EVEN THOUGH LOW LEVEL LAPSE RATES
WILL BE IMPRESSIVE WITH THE AFTERNOON HEATING...THE OVERALL MID AND
UPPER LEVEL FEATURES ARE NOT EXTREMELY CONDUCIVE TO A SEVERE
THREAT.  MARGINAL LAPSE RATES FROM 500-700MB ARE ONLY PROVIDING
MLCAPE VALUES OF 2500-3000 J/KG...WHICH WILL KEEP THUNDERSTORMS
GOING ACROSS THE AREA...BUT WITH NO SHEAR TO SPEAK OF...THE MAJORITY
OF THESE STORMS WILL REMAIN BELOW SEVERE CRITERIA.  THAT SAID...ONE
OR TWO ARE BOUND TO REQUIRE A WARNING...SO EVERYONE WILL NEED TO
KEEP EYE TO THE SKY UNTIL WE CAN LOSE THE HEATING OF THE DAY...AS A
SEVERE WIND GUST CAPABLE OF KNOCKING DOWN TREES IS POSSIBLE.

FOR THE LAST COUPLE OF DAYS WE HAVE BEEN TALKING ABOUT THIS
WEAK/WEAKENING FRONT THAT IS EXPECTED TO MAKE ITS WAY INTO THE STATE
OVER THE NEXT 24 HOURS.  WHILE I BELIEVE THIS TO STILL BE
TRUE...THIS IS NOT A FRONT LIKE WE ARE USED TO.  THERE WILL NOT BE A
BIG WIND SHIFT TO THE NORTHWEST OR NORTH AS WE ARE ACCUSTOMED
TO...BUT WHAT IT WILL BE IS A FOCUSING MECHANISM FOR ADDITIONAL
THUNDERSTORM DEVELOPMENT ON SATURDAY.  THE MAIN AREA OF FOCUS WILL
BE OVER THE SOUTHERN HALF OF THE AREA...SOUTH OF INTERSTATE 20.  I
WOULD EXPECT ENVIRONMENTAL CONDITIONS TO BE FAIRLY SIMILAR TO TODAY
FOR THIS AREA...SO I WILL NOT BE ADDING ANYTHING TO THE HAZARDOUS
WEATHER OUTLOOK FOR SATURDAY.

BEGINNING SUNDAY...ALABAMA IS GOING TO BE PUT INTO A NORTHWEST FLOW
ALOFT...AS WE WILL BE SITTING ON THE SOUTHWESTERN PERIPHERY OF A
LARGER SCALE TROUGH THAT IS PROGGED TO SETTLE OVER THE EASTERN THIRD
OF THE UNITED STATES.  THIS IS GOING TO OPEN US UP TO A VERY TRICKY
FORECAST FOR THE FIRST HALF OF NEXT WEEK.  AS IS NORMALLY THE CASE
WITH THIS TYPE OF PATTERN...UPSTREAM MCS DEVELOPMENT WILL BE
POSSIBLE...ALL OF WHICH WILL HAVE THE POTENTIAL TO MAKE IT INTO OUR
AREA.  BECAUSE OF THIS...WILL HOLD ONTO THIS LOW-END CHANCE POP
THROUGH THE WEEK.

WHILE WE ARE GOING TO BE HOT AND HUMID THROUGH THE WEEKEND...IN
FACT...JUST BELOW HEAT ADVISORY CRITERIA...THE NORTHWEST FLOW WILL
NOT ONLY GIVE US THE CHANCE TO SEE AN MCS OR TWO...IT WILL ALSO
ALLOW FOR TEMPERATURES TO MODERATE.  LOW TO MIDDLE 90S THROUGH THE
MIDDLE OF THE WEEK WILL LIKELY BE THE STORY...WITH TEMPERATURE
BEGINNING TO REBOUND BACK INTO THE MIDDLE AND UPPER 90S BY THE END
OF THE WEEK AS THE UPPER RIDGE TO OUR WEST SLOWLY STARTS TO SLIDE TO
THE EAST.

27

&&

.AVIATION...
18Z TAF DISCUSSION.

LOOKING FOR SOME INCREASED TSRA ACTIVITY THIS AFTERNOON AHEAD OF
FRONT ALONG WITH AN UPPER LEVEL DISTURBANCE. CUMULUS DEVELOPMENT
HAS BEEN GOOD THIS MORNING WITH INITIAL LINE DEVELOPING ALONG A
DIFFERENTIAL HEATING BOUNDARY WHERE THE LOW STRATUS NUDGED IN FROM
THE WEST. WITH THE STRATUS GONE DEVELOPMENT IS NOW SPREADING
ACROSS THE REMAINDER OF THE AREA AND SHOULD LAST THROUGH THE
AFTERNOON OFF AND ON WITH HEATING.

08/MK

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     73  93  70  94  69 /  20  10  10  20  20
ANNISTON    73  93  71  95  70 /  30  10  10  20  20
BIRMINGHAM  77  94  72  95  72 /  30  10  10  20  20
TUSCALOOSA  75  96  72  97  72 /  30  20  10  20  10
CALERA      74  94  72  96  71 /  30  20  10  20  20
AUBURN      71  92  72  95  72 /  30  30  20  20  20
MONTGOMERY  73  94  74  98  71 /  30  30  20  20  10
TROY        72  91  74  95  70 /  30  40  20  20  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

27/08
Hazardous weather outlook, Jul 27, 12:55 PM CDT, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1255 PM CDT FRI JUL 27 2012

ALZ011>015-017>050-281800-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
1255 PM CDT FRI JUL 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FEW STRONG TO SEVERE THUNDERSTORMS MAY IMPACT CENTRAL ALABAMA
THIS AFTERNOON...BETWEEN 2 PM AND 8 PM...AHEAD OF A SLOW MOVING
COLD FRONT. AREAS MOST LIKELY TO BE IMPACTED WILL BE ALONG AND
NORTH OF A TUSCALOOSA...TO ANNISTON LINE...WITH DAMAGING WINDS AND
LARGE HAIL AS THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NEEDED THIS AFTERNOON.

08/MK

In the hours before

Special weather statement, Jul 27, 3:37 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
337 PM CDT FRI JUL 27 2012

ALZ017-026-272100-
BLOUNT AL-ST. CLAIR AL-
337 PM CDT FRI JUL 27 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ST. CLAIR AND
SOUTHEASTERN BLOUNT COUNTIES UNTIL 400 PM CDT...

AT 336 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR ALLGOOD...OR NEAR ONEONTA...MOVING NORTH AT 5 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  ONEONTA...
  CLEVELAND...
  ALLGOOD...
  FAIRVIEW...
  ROSA...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3401 8633 3399 8633 3396 8635 3394 8637
      3394 8633 3377 8638 3382 8665 3404 8658
TIME...MOT...LOC 2037Z 198DEG 4KT 3391 8648
Local storm report, Jul 27, 3:40 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
340 PM CDT FRI JUL 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             PELHAM                  33.30N 86.79W
07/27/2012  E0.88 INCH       SHELBY             AL   BROADCAST MEDIA

&&

AG
Special weather statement, Jul 27, 3:48 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
348 PM CDT FRI JUL 27 2012

ALZ025-027-272115-
SHELBY AL-TALLADEGA AL-
348 PM CDT FRI JUL 27 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TALLADEGA AND
EASTERN SHELBY COUNTIES UNTIL 415 PM CDT...

AT 348 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR WILSONVILLE...MOVING SOUTHEAST AT 10 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  WILSONVILLE...
  CHILDERSBURG...
  SYLACAUGA...
  HARPERSVILLE...
  FAYETTEVILLE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3316 8623 3310 8635 3310 8639 3324 8666
      3339 8651 3328 8617
TIME...MOT...LOC 2048Z 295DEG 9KT 3327 8652
Special weather statement, Jul 27, 3:55 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
355 PM CDT FRI JUL 27 2012

ALZ030-272130-
SUMTER AL-
355 PM CDT FRI JUL 27 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SUMTER COUNTY UNTIL 430
PM CDT...

AT 354 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR BOYD...OR 5 MILES NORTH OF YORK...MOVING EAST AT 10
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  CUBA...
  YORK...
  LIVINGSTON...
  THE UNIVERSITY OF WEST ALABAMA...
  BLUFFPORT...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3274 8837 3273 8808 3270 8809 3270 8812
      3268 8805 3265 8805 3263 8808 3259 8805
      3260 8801 3250 8796 3245 8799 3243 8804
      3239 8805 3242 8841
TIME...MOT...LOC 2055Z 292DEG 9KT 3257 8832
Special weather statement, Jul 27, 4:08 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
408 PM CDT FRI JUL 27 2012

ALZ018-019-272145-
CALHOUN AL-ETOWAH AL-
408 PM CDT FRI JUL 27 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ETOWAH AND NORTHERN
CALHOUN COUNTIES UNTIL 445 PM CDT...

AT 406 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR GLENCOE...OR 6 MILES EAST OF RAINBOW CITY...MOVING
NORTHEAST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  HOKES BLUFF...
  GLENCOE...
  BALLPLAY...
  COBB CITY...
  SULPHUR SPRINGS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3401 8574 3397 8574 3397 8571 3387 8565
      3377 8600 3400 8601 3409 8579
TIME...MOT...LOC 2108Z 246DEG 12KT 3394 8594
Local storm report, Jul 27, 4:11 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
411 PM CDT FRI JUL 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     WADLEY                  33.12N 85.57W
07/27/2012                   RANDOLPH           AL   EMERGENCY MNGR

            TREES DOWN ON POWER LINES IN WADLEY.

&&

AG

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 7:45 PM CDTSpecial Weather StatementBMXRussell30 min
Jul 27, 1:46 PM CDTSpecial Weather StatementBMXJefferson44 min
Jul 27, 2:41 PM CDTSpecial Weather StatementBMXEtowah34 min
Jul 27, 3:09 PM CDTSpecial Weather StatementBMXShelby36 min
Jul 27, 3:28 PM CDTSpecial Weather StatementBMXBibb32 min
Jul 27, 3:34 PM CDTSpecial Weather StatementBMXGreene26 min
Jul 27, 3:37 PM CDTSpecial Weather StatementBMXBlount23 min
Jul 27, 3:48 PM CDTSpecial Weather StatementBMXShelby27 min
Jul 27, 3:55 PM CDTSpecial Weather StatementBMXSumter35 min
Jul 27, 4:02 PM CDTAreal Flood AdvisoryBMXBlount58 min
Jul 27, 4:08 PM CDTSpecial Weather StatementBMXCalhoun37 min
Jul 27, 4:32 PM CDTSpecial Weather StatementBMXMarion28 min
Jul 27, 4:48 PM CDTFlash Flood WarningBMXBlount2 hr
Jul 27, 4:58 PM CDTAreal Flood AdvisoryBMXSt. Clair2 hr
Jul 27, 5:01 PM CDTSpecial Weather StatementBMXSt. Clair29 min
Jul 27, 5:02 PM CDTAreal Flood AdvisoryBMXCherokee118 min
Jul 27, 5:05 PM CDTSpecial Weather StatementBMXMarion40 min
Jul 27, 5:08 PM CDTSpecial Weather StatementBMXMacon37 min
Jul 27, 5:19 PM CDTAreal Flood AdvisoryBMXMarion116 min
Jul 27, 5:19 PM CDTSpecial Weather StatementBMXGreene26 min
Jul 27, 6:25 PM CDTSpecial Weather StatementBMXRussell35 min
Jul 27, 6:45 PM CDTSpecial Weather StatementBMXLamar45 min
Jul 27, 6:57 PM CDTSpecial Weather StatementBMXRussell33 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.